# SDR DALA2019121647347

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1401906) DURING INSPECTION FOUND CRACK ON FRAME STATION 400 ATTACHING SUPPORT BETWEEN STR 8L AND STR 9L ON LEFT SIDE. FRAME WAS REPAIRED PER ERA 583866-14.
